# SDR ASAA2013042994652

- Difficulty date: April 29, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 20,751 hours, 6,463 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1714970501
- Part serial: 0003283
- Condition: Failed
- Location: Ee Bay
- Part time: 36,831 hours, 15,119 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO FMC DATA ON F/O FMC.  ACFT GROUNDED.  REPLACED NR 2 FMCS COMPUTER REF MM 34-61-02-000-801 OPS CK GOOD. REM/REPL NR 2 FMCS CDU REF MM 34-61-01-000-802, OPS CK GOOD.
